MathSciNet Relay Station
MathSciNet bibliographic data
MR2457397 35R35 (35B65 35J05 76D27)
Blank, Ivan A.; Korten, Marianne K.; Moore, Charles N. The Hele-Shaw problem as a "mesa'' limit of Stefan problems: existence, uniqueness, and regularity of the free boundary. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1241–1268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement